# SDR CA000706026

- Difficulty date: June 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 4,395 hours
- Engine: Allsn 250C20F
- System (JASC): 6420 · Tail Rotor Head
- Part: Housing
- Part number: 350A33211905
- Condition: Sheared
- Location: T/R Drive Shaft
- Part time: 898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HUB REMOVAL TO C/W SB 65.00.38 (T/R SPYDER BEARING KIT INSTALLATION) THE KEY THAT ALIGNS HUB TO T/R SHAFT WAS FOUND SHEARED & THE HUB HAD SPUN APPROX. 110 DEGREES. THE T/R LONG DRIVE SHAFT P/N 350A34-0110-07 WAS FOUND TO HAVE AN APPROX 60 DEGREES TWIST IN IT.  FOLLOWING PARTS WERE REPLACED DUE TO SUSPECT T/R STRIKE. LONG DRIVE SHAFT, T/R HUB, T/R GEAR BOX, T/R HUB BOLT,  T/R BLADES,  T/R COUPLE MGBOLTS, EXPANDABLE PIN, SPLIT BUSHINGS,  T/R PITCH LINKS.
